# SDR IPXA2017051717210

- Difficulty date: May 10, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 24,760 hours, 16,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545721
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1, MAIN DECK FLOOR PANEL 231XSF EDGE DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO 757-5320-9692-K.
